Research ArticleOpen accessIn the author namesNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,918 accessesView PDFCite
2 articles for “Haroon M. Barakat”
Set a search alertAlso matching:2 authors
Research ArticleOpen accessIn the author namesPrediction Intervals for Future Observations Based on Samples of Random SizesMohammad Z. Raqab, Haroon M. BarakatJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 2 Jan 2018 · 7,905 accessesView PDFCite